# SDR GTIA2021012835570

- Difficulty date: January 25, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 9,193 hours, 3,908 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING TC ZL-411-01-3-L GOUGE ON NR 1 PYLON CANTILEVER BETWEEN RIB 8-9 INBOARD.  RAF 2745921-1 CREATED.  REVIEWED LTPR ROUTINE 1003346894-0010 AND HAS BEEN COMPLETED, REFERENCE ABI TD 80875299/006/2021 ISSUE A.  PER SPIRIT EO 5452-2101.
